# SDR MWEA00595

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2912282T160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FLOOR PANEL SUPPORT CHANNEL CORRODED ON TOP FLANGE LOCATED AT STATION 200 RIGHT BODY LINE 46 TO RIGHT BODY LINE 57.  REMOVED AND REPLACED FLOOR SUPPORT CHANNEL.  (M)
